# SDR HEEA0013820

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Rpm Warning Box
- Part number: KDW02
- Condition: Malfunction
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO HORN BEEPS LOW.
